Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling tired, lethargic, headache and loss of appetite with gastric discomfort. Required treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Question
i have a very bad headach in the forhead, belching at the same time ,no appitite, very tired and lathargic, all at the same time ,3 or 4 times a week..I am worried it might be a brain tumor. i also have had a nervous breakdown in the past and suffer depression occasionally . i feel as though i am miles away when the headaches come on. when the headaches have gone i am normal and full of life. i have started to go off food and drink .my weight is dropping a little too with not eating. i go pale in these attacks and under my eyse i have dark bags. im also very irritable .
Posted Tue, 23 Apr 2013 in Headache and Migraines
 
 
Answered by Dr. Raju A.T 4 hours later
Hi,

Thanks for your query.

Since the headache you have is associated with gastric discomfort I suspect it to be either a Migraine headache or could be acid peptic disease associated with headache.

Both the above conditions lead to reduced consumption of food and are seen associated with stress and depression. A detailed physical examination can help to find out the exact diagnosis and place you on specific management. Do consult your treating doctor for the same.

I suggest you to take a trial of antacids like Prilosec OTC one tablet early in the morning before breakfast for a week and observe the symptoms . If there is any improvement then acid-peptic disease could be most probable diagnosis of your problems.

I do not think brain cancer to be the cause here as it will present many other neurological symptoms which are rapidly progressive.

Hope I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Feeling tired, lethargic, headache and loss of appetite with gastric discomfort. Required treatment? 7 hours later
i went to the doctor who gave me some tablets like prilosec but i was still left with the headaches , the belching minimised,i feel so week when i have these headaches. i have bought a s a d light to see if it is something to do with no sunshine. i had a stomach scan which was normal a water test ,normal . i wonder if im alergict to some food im eating ? can i take prilosec with anadin ?
 
 
Answered by Dr. Raju A.T 10 hours later
Hi,

Thanks for writing back.

Yes, you can take Prilosec with Anadin. This will surely put you at ease.

I still recommend you to get evaluated for migraine by a neurologist which is the next most possible cause for headache in you.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Feeling tired, lethargic, headache and loss of appetite with gastric discomfort. Required treatment? 18 hours later
I saw the doctor today and he said i have depression and he gave me a course of tablets for a month to see if i get better, and told me i have to eat even if forced down me . is there anything else i can do to stop being depressed , and can i take paracetamol for my migrain with the tablets for depression he gave me . my feet and hands are always frozen too . thank you for your replies it helps me .
 
 
Answered by Dr. Raju A.T 5 hours later
Hi again,

Do practice mind relaxation exercises like Yoga and Meditation. Both above techniques help you to get rid of the depression and headache you have to some extent.

Yes, you can take Paracetamol along with the medications for depression you are on.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor